# SDR SWAA2019050232213

- Difficulty date: April 20, 2019
- Submitted: May 2, 2019
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 55,870 hours, 32,984 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1509100146
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR RAIL SPLICE CORRODED AT BS. 767+5, LBL 7.50.  R&R CARGO FLOOR BEAM REPAIR CHANNEL IAW EA.
